MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012535-100
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code 2017- failure to follow instructions.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified right superficial femoral artery (sfa) that is 70% stenosed.The absolute pro self-expanding stent system (sess) was deployed, but was very difficult to deploy as the thumbwheel was extremely difficult to roll.There were no adverse patient effects and no clinically significant delay.There as no additional information provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported physical resistance/sticking and the reported difficult or delayed activation were unable to be replicated in a testing environment due to the condition of the returned device (stent previously deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.Reportedly, a.014 guide wire was noted to be used with the absolute pro.It should be noted the absolute pro self-expanding stent system instructions for use (ifu), materials required section states: one (1) 0.035" (0.89 mm) diameter guide wire.Use of an undersized guide wire, with insufficient support, may cause kinking in the stent delivery system.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure in conjunction with deviation of the ifu.It is likely that interaction with the moderately calcified and 70% stenosed anatomy in conjunction with use of the undersized 0.014¿ guide wire resulted in the noted multiple stent sheath kinks and the noted outer member splits preventing the shaft lumens from moving freely thus resulting in the reported thumbwheel physical resistance / sticking and the reported difficult or delayed activation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23662666
Report Number2024168-2025-11791
Device Sequence Number9193493
Product Code NIO
UDI-Device Identifier08717648176098
UDI-Public(01)08717648176098(17)280331(10)5042961
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012535-100
Device Catalogue Number1012535-100
Device Lot Number5042961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.014 COOK ROADRUNNER
Patient SexUnknown